# SDR ASAA2023022542070

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,155 hours, 1,486 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 03466
- Condition: Faulty
- Location: E/E Rack E2-1
- Part time: 14,461 hours, 4,446 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 30-41-00-810-828 FOR LEFT FWD WINDOW OVERHEAT LIGHT. SWAPPED WHCU PER B737-9 AMM 30-41-11. REMOVED AND REPLACED WHCU #1 IAW AMM 30-41-11. OPS TEST GOOD.
